# SDR FDEA201203160982

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Gouged
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 45, SEAT TRACK DIRTY AND GOUGED ON INSIDE AND TOP SURFACES BS 1320-1540.  REMOVED DAMAGE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, PAGE 102 AND 103, FIG 101, DETAIL 1.  R & R SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5134.    MAJOR REPAIR
